# SDR QXEA200500690

- Difficulty date: April 15, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 18,798 hours, 26,476 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - UPPER CENTER RADOME SCREW HAS CHAFED BULKHEAD AT STATION X66, Z120.  REPAIRED IAW HORIZON AIR EA 2-53-620.
